# SDR IPXA10558735

- Difficulty date: February 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 26,031 hours, 17,950 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1056
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO FLOOR UPPER FLOOR SUPPORT HAS CORRODED NUT PLATES AT STA 1056 LBL 1 TO LBL 22 WL 208.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED WITH NEW FLOOR SUPPORT IAW SRM 53-00-51-1A-1, FIG 101, DETAIL II, SRM 51-40-05-0G, SRM 51-40-08-0G,SRM 51-40-02-0G, SRM 51-20-01-0G.
